Re: Re: Effexor Withdrawal = Depression and Anxiety!!

Re: Re: Effexor Withdrawal = Depression and Anxiety!!

Posted by EffexNewbie on 10/21/04 at 03:07 AM

[Read Replies]
[Reply to This Post]
[Return to RoundTable]


Wow – I find this really disturbing. I have just started taking effexor, and have really felt very good since I shifted onto it from serzone. Any number of positive benefits, from a decrease in anxiety to more energy (without the increase in anxiety that that I normally feel from meds that are supposed to boost energy).

Im on a low dose now – 75 mgs p/day, and I have to say Im a bit freaked out by what I am reading here.

My depression and anxiety are very real parts of my life, and Im a bit confused.

Like I said, I am feeling very positive benefits of effexor this past 3 months, and am wondering where the withdrawls are coming from.

Is this a dosage level issue?

Is the withdrawl guaranteed?

I have dealt with this when I got clean from substance abuse, and I have to say, that scares the shit out me.


Replies
Posted By # Date & Time

Re: Re: Re: Effexor Withdrawal = Depression and Anxiety!!
Patricia 0 12/25/04 11:45 PM

Re: Re: Re: Effexor Withdrawal = Depression and Anxiety!!
Nikki 0 11/07/04 05:51 PM


Submit Your Reply
Your Name
Your Email
Topic
Message